Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emW998

Tetracycline PLUS Differin?

Hello there...so I was HOPING for accutane, but I was prescribed tetracycline 2 times a day with differin right before bed.

Has anyone else used this combonation? How did you do with it? How long did it take for you to clear up??

Thanks!

Share this post


Link to post
Share on other sites

Tetracycline cleared my mild-moderate acne within a couple of months. It isn't a long-term solution though and will 'probably' lose its effectiveness after a few months. I've never really tried Differin as my skin doesn't seem to like topicals.

Edited by matt f

Share this post


Link to post
Share on other sites

Matt how long was it before you noticed an improvement?

Ive been taking it for 6 weeks now and nothings really different, I'm heading to the doctor tomorrow but I'm not sure whether to give it a bit more time

Thanks

Share this post


Link to post
Share on other sites
Tetracycline cleared my mild-moderate acne within a couple of months. It isn't a long-term solution though and will 'probably' lose its effectiveness after a few months. I've never really tried Differin as my skin doesn't seem to like topicals.

Thank you for the reply! I hope to see results soon. I have mild facial acne, and mild-moderate back acne, so I'm hoping it'll take a couple months too. My derm also had me make an appt for 2 months, so we'll see!

Thank you!

Share this post


Link to post
Share on other sites

Ironically I'm now also taking oxy again because my other antibiotic wasn't working. It's hard for me to remember exactly when I started taking it....I'd say it took about 2 months to completely clear me. A quick timeline:

-Got prescribed oxy in summer holidays '09.

-Face seemed to be improving after a few weeks.

-Moved to Uni in late September, by this time my face was pretty good.

-Went home for my birthday 0ctober 9th and by this time I was virtually clear.

My acne before taking it was moderate (always had a few active spots and red marks). While taking the antibiotics I was cleaning face with diluted ACV and also drinking it in the evening (if I remember rightly). In terms of diet, I was eating the usual student junk stuff.

@Jess I'd give them another month.

@Em These didn't affect my back if I remember rightly. I've never had much bacne though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×